Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Producció científica

1 a 21 de 21 resultats
 
  • A correction on Shiloach's algorithm for minimum linear arrangement of trees  Accés obert

     Esteban, J. L.; Ferrer-i-Cancho, R.
    SIAM journal on computing
    Vol. 46, num. 3, p. 1146-1151
    DOI: 10.1137/15M1046289
    Data de publicació: 2017-06-29
    Article en revista
    Accés al text complet
  • The scaling of the minimum sum of edge lengths in uniformly random trees  Accés obert

     Esteban, J. L.; Ferrer-i-Cancho, R.; Gómez-Rodríguez, C.
    Journal of statistical mechanics: Theory and experiment
    Vol. 2016, num. 6, p. 063401-
    DOI: 10.1088/1742-5468/2016/06/063401
    Data de publicació: 2016-06-21
    Article en revista
    Accés al text complet
  • Teoría y aplicaciones en satisfactibilidad y optimización de restricciones

     Atserias, A.; Bonet, M.; Esteban, J. L.; Buss, S.; Nordström, J.
    Projecte R+D+I competitiu
  • TASSAT- Teoría, aplicaciones y sinergia en SAT, CSP y FDL

     Atserias, A.; Bonet, M.; Esteban, J. L.; Maneva, E.
    Projecte R+D+I competitiu
  • MULOG-2. Lógica multivaluada: fundamentos y aplicaciones a la satisfactibilidad y la satisfacción de restricciones

     Bonet, M.; Esteban, J. L.; Lozano, A.; Atserias, A.; Dalmau, V.
    Projecte R+D+I competitiu
  • Complexity mesures for resolution  Accés obert

     Esteban, J. L.
    Departament de Ciències de la Computació, Universitat Politècnica de Catalunya
    Tesi doctoral
    Accés al text complet
  • A combinatorial characterization of treelike resolution space

     Esteban, J. L.; Toran, J.
    Information processing letters
    Vol. 87, num. 6, p. 295-300
    Data de publicació: 2003-09
    Article en revista
  • A Combinatorial Characterization of Treelike Resolution Space

     Esteban, J. L.; Toran, J.
    Electronic colloquium on computational complexity
    Vol. 10, num. 44, p. 1-10
    Data de publicació: 2003-06
    Article en revista
  • On the complexity of resolution with bounded conjunctions  Accés obert

     Esteban, J. L.; Galesi, N.; Messner, J.
    Data: 2003-06
    Document cientificotècnic
    Accés al text complet
  • Lower bounds for the weak pigeonhole principle and random formulas beyond resolution

     Atserias, A.; Bonet, M.; Esteban, J. L.
    Information and computation
    Vol. 176, num. 2, p. 136-152
    Data de publicació: 2002-08
    Article en revista
  • On the complexity of Resolution with bounded conjunctions

     Esteban, J. L.; Galesi, N.; Messner, J.
    Lecture notes in computer science
    Vol. 2380, p. 220-231
    Data de publicació: 2002-07
    Article en revista
  • Space Bounds for Resolution

     Esteban, J. L.; Toran, J.
    Information and computation
    Vol. 171, num. 1, p. 84-97
    Data de publicació: 2001-11
    Article en revista
  • Minimally Unsatisfiable CNF Formulas

     Baumer, S.; Esteban, J. L.; Toran, J.
    Bulletin of the European Association for Theoretical Computer Science
    Vol. 74, p. 190-192
    Data de publicació: 2001-06
    Article en revista
  • Lower bounds for the Weak Pigeonhole Principle beyond Resolution

     Atserias, A.; Bonet, M.; Esteban, J. L.
    International Colloquium on Automata, Languages, and Programming
    p. 1005-1016
    DOI: 10.1007/3-540-48224-5_81
    Data de presentació: 2001
    Presentació treball a congrés
  • On the Relative Complexity of Resolution Refinements and Cutting Planes proof Systems

     Bonet, M.; Esteban, J. L.; Galesi, N.; Johannsen, J.
    SIAM journal on computing
    Vol. 30, num. 5, p. 1462-1484
    Data de publicació: 2000-05
    Article en revista
  • A DNA-Based Random Walk Method for Solving k-SAT

     Sergio, D.; Esteban, J. L.; Mitsunori, O.
    6th International Workshop on DNA-Based Computers
    p. 209-219
    Presentació treball a congrés
  • Space Bounds for Resolution

     Esteban, J. L.
    International Symposium on Theoretical Aspects of Computer Science
    Data de presentació: 1999-03-06
    Presentació treball a congrés
  • Space Bounds for resolution

     Esteban, J. L.; Toran, J.
    International Symposium on Theoretical Aspects of Computer Science
    p. 551-560
    Presentació treball a congrés
  • Exponential Separations between Restricted Resolution and Cutting Planes proof systems

     Bonet, M.; Galesi, N.; Esteban, J. L.
    Electronic colloquium on computational complexity
    num. TR98-035, p. 1-15
    Data de publicació: 1998-06
    Article en revista
  • Exponential Separations Between Restricted Resolution and Cutting Planes Proof Systems

     Bonet, M.; Esteban, J. L.; Galesi, N.; Johannsen, J.
    IEEE Symposium on Foundations of Computer Science
    p. 638-647
    Presentació treball a congrés
  • Exponential separation between tree-like and dag-like Cutting Planes proof systems  Accés obert

     Bonet, M.; Esteban, J. L.; Johannsen, J.; Galesi, N.
    Data: 1997-12
    Document cientificotècnic
    Accés al text complet